by daisymay231, 1 hour ago
This is my first time posting, I have been reading this post since Nov 2010. I have been trying to taper and quit for 2 months now and it is not working. I was up to 5-50mg tram every 3to 6 hours. I am now down to 2 every six hours (usually) then I think I did good 3 or 4 wont hurt, tapering is not working.
I have been taking it for pain for rottary cuf injury for 8 months.
Its been horible, running out getting sick, calling dr for script, calls to pharmacy,cancelling plans with friends and family, I even canceled thanksgiving dinner cuz I ran out and was zapping, nausa, diaria so bad. Then I started ordering online and getting a script from my dr. I just want this to stop be normal and off this ****.
I read some where that if you take fluoxetine and go cold turky that ther are no withdraw symtoms, Is this true and has anyone tried it??? Any help would be truelly appreciated,, Im to the point were I just want to go cold turky but I am going to school full time and cant take the time. Im planing on doing it in may on spring break.
Tramadol - I read some where that if you take fluoxetine and go cold turky that ther are no withdraw
by daisymay231, 1 hour ago
You are so very lucky that you haven't suffered any seizures at those dose levels. Trying to ween down is like you found out a joke and you end up just prolonging the inevitable. So make sure you don't have any tramadol left. Also you are in the eyes of the law, double doctoring and they could show up at your door and arrest you. So you want to be clean if that happens because withdrawals in jail is about the worst place for it to happen. Here is "The Thomas Recipe" follow it as closely as you can and good luck to you... Dave
If you can't take time off to detox, I recommend you follow a taper regimen using your drug of choice or suitable alternate -- the slower the taper, the better.
For the Recipe, You'll need:
1. Valium (or another benzodiazepine such as Klonopin, Librium, Ativan or Xanax). Of these, Valium and Klonopin are best suited for tapering since they come in tablet form. Librium is also an excellent detox benzo, but comes in capsules, making it hard to taper the dose. Ativan or Xanax should only be used if you can't get one of the others.
2. Imodium (over the counter, any drug or grocery store).
3. L-Tyrosine (500 mg caps) from the health food store.
4. Strong wide-spectrum mineral supplement with at least 100% RDA of Zinc, Phosphorus, Copper, Magnesium and Potassium (you may not find the potassium in the same supplement).
5. Vitamin B6 caps.
6. Access to hot baths or a Jacuzzi (or hot showers if that's all that's available).
How to use the recipe:
Start the vitamin/mineral supplement right away (or the first day you can keep it down), preferably with food. Potassium early in the detox is important to help relieve RLS (Restless Leg Syndrome). Bananas are a good source of potassium if you can't find a supplement for it.
Begin your detox with regular doses of Valium (or alternate benzo). Start with a dose high enough to produce sleep. Before you use any benzo, make sure you're aware of how often it can be safely taken. Different benzos have different dosing schedules. Taper your Valium dosage down after each day. The goal is to get through day 4, after which the worst WD symptoms will subside. You shouldn't need the Valium after day 4 or 5.
During detox, hit the hot bath or Jacuzzi as often as you need to for muscle aches. Don't underestimate the effectiveness of hot soaks. Spend the entire time, if necessary, in a hot bath. This simple method will alleviate what is for many the worst opiate WD symptom.
Use the Imodium aggressively to stop the runs. Take as much as you need, as often as you need it. Don't take it, however, if you don't need it.
At the end of the fourth day, you should be waking up from the Valium and experiencing the beginnings of the opiate WD malaise. Upon rising (empty stomach), take the L-Tyrosine. Try 2000 mgs, and scale up or down, depending on how you feel. You can take up to 4,000 mgs. Take the L-Tyrosine with B6 to help absorption. Wait about one hour before eating breakfast. The L-Tyrosine will give you a surge of physical and mental energy that will help counteract the malaise. You may continue to take it each morning for as long as it helps. If you find it gives you the "coffee jitters," consider lowering the dosage or discontinuing it altogether. Occasionally, L-Tyrosine can cause the runs. Unlike the runs from opiate WD, however, this effect of L-Tyrosine is mild and normally does not return after the first hour. Lowering the dosage may help.
Continue to take the vitamin/mineral supplement with breakfast.
As soon as you can force yourself to, get some mild exercise such as walking, cycling, swimming, etc. This will be hard at first, but will make you feel considerably better.
Also, check out this sight if you like, it was really informative for me - it has some great information on getting clean using primarily nutrition, supplements, and exercise. It's written by a physician specialized in treating opiate withdrawal. It also talks about what abusing opiates does to our brain, which is scaring me into kicking this **** to the curb!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Jan 2010 • 2 answers
Posted 22 Nov 2010 • 1 answer
Posted 19 Feb 2011 • 2 answers
Posted 11 Oct 2011 • 3 answers
Posted 3 Jan 2016 • 2 answers